I recently started having weird feelings in my head. Like a glitch kinda feeling
where things feel like I could blackout.I had a panendoscope a couple of days
ago, and this matter has gotten worse. I was given drugs to make me feel
woozy thru the scope. My head feels really off now. When I move my head
or eyes, everything moves funny. Gives my an upset stomach and I feel
like i've been using some kinda drugs.Could this be like not getting enough
blood supply up to my head properly. This feeling feels awful.Any advise would be appreciated. It's feels even harder to think properly or am I going
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.